MathSciNet Relay Station
MathSciNet bibliographic data
MR560584 (81h:34003) 34A15 (34A40)
Hatvani, L. On the continuation of solutions of differential equations by vector Ljapunov functions. Proc. Amer. Math. Soc. 79 (1980), no. 1, 59–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement